# SDR 04FDEA03370

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Broken
- Location: Rt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF, FOUND ON RT WING LWR SIDE XORS 309, B/T REAR SPAR AND HINGE FLAP, 5 EA TL WITH HEAD BROKEN AND 1 EA WITH HIGH SUSPECT CORROSION BELOW SKIN.  REMOVE EAS TL WITH HEAD BROKEN PER SRM 51-34-01 PAG 1-7.  PERFORM ULTRASONIC INSPECTION PER DPS 4.713 ON BELOW SKIN.  REPAIR WING LWR SKIN PER EA 8-5710-701131, REPLACE SUPPORT ARB 2259-2 ARB 2259-502.  INSTALLED HINGE FLAP PER MM 57-41-01 P/N: ARB 2259-2, ARB 2259-502, TLV110-5-24.
